TBU Publications
Repository of TBU Publications

PP/MMT nanocomposite: Mathematic modelling of layered nanofiller

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MĚŘÍNSKÁ, Dagmar, Jaroslav MIKULA, Hana KUBIŠOVÁ a Petr SVOBODA. PP/MMT nanocomposite: Mathematic modelling of layered nanofiller. Journal of Nanomaterials [online]. 2012, vol. 68, iss. 6 [cit. 2019-10-14]. ISSN 1687-4110. Dostupné z: http://www.hindawi.com/journals/jnm/2012/860371/.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles

Attribution-NonCommercial-NoDerivs 3.0 Unported Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Unported